# SDR DALA2025050903601

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 36,322 hours, 4,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3328 EMERGENCY ESCAPE PATH LIGHT AT SEAT 31H INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND REPAIRED WIRE PER A330 AMM 33-51. (7183940)
